# SDR AALA202402136239

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 26,397 hours, 10,580 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI210061
- Condition: Tripped
- Location: Slat System
- Part time: 26,397 hours, 10,580 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO SEA DUE TO A FLIGHT CONTROL SLATS FAULT ECAM MESSAGE WITH ASSOCIATED MESSAGE SLAT 1 AND 2 SYSTEM JAM CHECK SLAT MECHANICAL DRIVE WHEN THE FLAPS WERE SELECTED TO 1 ON ARRIVAL. THE AIRCRAFT LANDED SAFELY AT SEA AND TAXIED TO THE GATE. MAINTENANCE FOUND LEFT WING SLAT ACTUATOR 6041CM TORQUE LIMITER TRIPPED AND REPLACED THE ACTUATOR PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
